# SDR 2007UALA01839

- Difficulty date: June 6, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 59,326 hours, 34,387 cycles
- Engine: Cfmint CFM563C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  OVERHEAD LIGHT AT SEAT 5B OVERHEATED AND PRODUCED A BURNING SMELL.
